JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF SEMI-RIEMANNIAN MANIFOLDS WITH SEMI-SYMMETRIC NON-METRIC CONNECTIONS
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we construct two types of non-tangential half lightlike submanifolds of a semi-Riemannian manifold admitting a semi-symmetric non-metric connection. Our main result is to prove several characterization theorems for each types of such half lightlike submanifolds equipped with totally geodesic screen distributions.
 Keywords
half lightlike submanifold;semi-Riemannian manifold with a semi-symmetric non-metric connection;totally geodesic screen distribution;
 Language
English
 Cited by
 References
1.
N. S. Ageshe and M. R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J. Pure Appl. Math. 23 (1992), no. 6, 399-409.

2.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

3.
K. L. Duggal and A. Bejancu, Lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 15 (1992), 59-82.

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

6.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

7.
K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

8.
D. H. Jin, Coistropic submanifolds of codimension 2, J. of Dongguk Univ. 19 (2000), 163-191.

9.
D. H. Jin, Special half lightlike submanifolds of an indefinite cosymplectic manifold, Journal of Function Spaces and Applications 2012 (2012), Article ID 636242, 16 pages.

10.
D. H. Jin, Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, J. Korean Soc. Math. Edu. Ser. B: Pure Appl. Math. 19 (2012), no. 3, 211-228. crossref(new window)

11.
D. H. Jin, Einstein half lightlike submanifolds of a Lorentzian space form with a semi-symmetric non-metric connection, J. Inequal. Appl. 2013 (2013), 403, 13 pp. crossref(new window)

12.
D. H. Jin, Two characterization theorems for irrotational lightlike geometry, Commun. Korean Math. Soc. 28 (2013), no. 4, 809-818. crossref(new window)

13.
D. H. Jin, Einstein lightlike hypersurfaces of a Lorentz space form with a semi-symmetric non-metric connection, Bull. Korean Math. Soc. 50 (2013), no. 4, 1367-1376. crossref(new window)

14.
D. H. Jin, Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, submitted in Taiwanese J. of Math.

15.
D. H. Jin, Ascreen lightlike hypersurfaces of a semi-Riemannian space form with a semi-symmetric non-metric connection, accepted in Commun. Korean Math. Soc. 2013.

16.
D. H. Jin and J. W. Lee, A classification of half lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, Bull. Korean Math. Soc. 50 (2013), no. 3, 705-717. crossref(new window)

17.
E. Yasar, A. C. Coken, and A. Yucesan, Lightlike hypersurfaces in semi-Riemannian manifold with semi-symmetric non-metric connection, Math. Scand. 102 (2008), no. 2, 253-264.